# SDR FDEA201205221932

- Difficulty date: May 22, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,088 hours, 28,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 651593450
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT NR 1 CARGO DOOR AFT FRAME BS 620, S25R.  CUT OUT DAMAGED AREA IAW SRM 51-40-3, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-10-2, FIG 3 AND SRM 51-40-2, FIG 1.
